# SDR AALA20131215003

- Difficulty date: December 15, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N592AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53255
- Aircraft time: 69,733 hours, 30,195 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Part number: 20219742
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL CREW REPORTED BOTH TRANSFER LOCKOUT & STANDBY LIGHT ILLUMINATED WITH CABIN DIFFERENTIAL INCREASE & CABIN ALTITUDE DECREASING.  CYCLED PRESSURIZATION SWITCH BUT HAD NO EFFECT.  FLIGHT RETURNED STL LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED OUTFLOW VLV ACTUATOR. SYSTEM GND CHECKED NORMAL OPERATION CLOSED.
